# SDR AALA2009060600005

- Difficulty date: June 6, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- Aircraft time: 72,224 hours, 38,586 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - LEFT ENGINE SHUT DOWN IN FLIGHT DUE TO HIGH OIL TEMPERATURE.  SINGLE ENGINE TIME 29 MINUTES.  EMERGENCY DECLARED RETURNED TO DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND BROKEN WIRE TO LEFT ENGINE TEMPERATURE LAMP AND LOOSE PNEUMATIC LINES.  REPAIRED WIRE TO NUMBER ONE ENGINE TEMPERATURE LAMP AND LOOSE PNEUMATIC LINES.  SYSTEM GROUND CHECK NORMAL OPERATION.
